# SDR ABXA010425

- Difficulty date: August 8, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 56,095 hours, 24,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: ABXN613
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK WAS SHORTED INTERNALLY.  REPLACED EMERGENCY BATTERY PACK.  OPS CHECKED GOOD IAW DC-8 MM.
